Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Finitary imbeddings of certain generalized sample spaces

Authors: Marie A. Gaudard and Robert J. Weaver
Journal: Trans. Amer. Math. Soc. 207 (1975), 293-307
MSC: Primary 81.06
MathSciNet review: 0373474
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A generalized sample space each of whose subspaces has as its logic an orthomodular poset is called an HD sample space. In this paper it is shown that any HD sample space may be imbedded in a natural way in a generalized sample space which is HD and at the same time admits a full set of dispersion free weight functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 81.06

Retrieve articles in all journals with MSC: 81.06

Additional Information

PII: S 0002-9947(1975)0373474-2
Keywords: Empirical logic, generalized sample space, HD sample space, logic, complete orthomodular lattice, operation, orthogonal set, scattered set, finitary sample space, idealized point
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia